My son who is 22, is losing his hair and it is seriously affecting his self-esteem and confidence. He has always had lovely thick hair but is receding at the temples and the crown. He tried Regaine, which worked well for 6 months when he developed redness and weeping where he applied the foam. He stopped using it and obviously shed any hair he had regained. Do you think you may be able to help him?
Dear Mrs X,
Thank you for contacting me, I certainly can help your son.
Initially, I would need to carry out an hour consultation with him discussing his medical health, lifestyle, diet, family history and thoroughly examining his hair and scalp.
New patients I see appreciate understanding their diagnosed condition, why it is present and then how to treat it. In your son’s case I would want to ascertain the scalp status to be sure that the scalp condition isn’t causing the hair loss.
In every case, I feel Regain does not In any way halt thinning hair, it’s biologically impossible to do so and I hate that the public is being misled in the wording of this and other cosmetic products like this. There is often a hormonal involvement and a stimulant can’t address this.
If you prefer I can call to discuss further, although I need to see your son be sure.